ผู้วิจัย

Wichayaporn Jantanan, Kodchakorn Nuadthaisong และ Suchat Jaroenram

บทคัดย่อ

The aim of this paper is to study the concept of ordered G -semigroups containing two-sided bases that are studied analogously to the concept of G -semigroups containing two-sided bases considered by T. Changpas and P. Kummoon in 2018. Moreover, we prove any ordered G -semigroups containing two-sided bases have the same cadinality.

บรรณานุกรม

Abul Basar, M.Y. Abbasi and Sabahat Ali Khan. (2017). Some properties of covered G -ideal in po- G - semigroups. International Journal of Pure and Applied Mathematics, 115(2), 345-352. Chinnadurai, V., & Arulmozhi, K. (2018). Characterization of bipolar fuzzy ideal in ordered gamma semigroup. Journal of the International Mathematical Virtual Institute, 8, 141-156. Fabrici, I. (1975). Two sided bases of semigroups. Matematicky casopis, 25(2), 173-178. Iampan, A. (2009). Characterizing Ordered Bi-Ideal in Ordered G -Semigroups. International Journal of Mathematical Sciences and Informatics, 4(1), 17-25. Kostaq Hila & Edmond Pisha. (2006). Charecterizations on ordered G -semigroups. International Journal of Pure and Applied Mathematics, 28(3), 423-439. Niovi Kehayopulu. (2011). On regular duo po- G -semigroup. Mathematical Institute Slovak Academy of Sciences, 61(6), 871-884. Kwon Y.I. and Lee S.K. (1998). On weakly prime ideals of ordered G -semigroup. Comm. Korean Math. Soc., 13(2),251-256. Niovi Kehayopulu. (2017). On intra-regular ordered G -semigroup. European Journal of Pure and Applied Mathematics, 10(4),620-630. Sen, M. K. (1981). On G -semigroup. Lecture Notes in Pure and Appl. Math., 91,301-308. Subrahmanyeswara Rao Seetamraju, V.B., A. Anjaneyulu, A., & Madhusudana Rao, D. (2012). Po- G -ideals in Po- G -semigroup. IOSR Journal of Mathematics, 1(6), 39-51. Thawhat Chang phas & Pisit Kummoon. (2018). On G -Semigroup Containing Two-sided bases. KKU Sci. Thawhat Changphas & Pisit Kummoon. (2018). On left and right bases of a G -semigroup. International Journal of Pure and Applied Mathematics, 118(1),125-135.

ไฟล์แนบ

pdf วิจัยบูรพา

ขนาดไฟล์ 775 KB | จำนวนดาวน์โหลด 13 ครั้ง

ความคิดเห็น